# SDR UPS05845260

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Stuck
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EMERG (CLEAR VIEW, DV WINDOW) WILL NOT OPEN.  CLEANED AND LUBED F/O'S WINDOW SLIDE MECH.  OPS CK NORMAL.
